RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2001, Volume 69, Issue 4, Pages 613–621 (Mi mz527)  

This article is cited in 5 scientific papers (total in 5 papers)

Pontryagin Classes of Generalized Symmetric Spaces

S. Terzič

M. V. Lomonosov Moscow State University

Abstract: The real characteristic Pontryagin classes of generalized symmetric spaces with simple compact principal Lie groups are calculated in this paper.

DOI: https://doi.org/10.4213/mzm527

Full text: PDF file (188 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2001, 69:4, 559–566

Bibliographic databases:

UDC: 515.164.32
Received: 06.02.1998
Revised: 14.09.1999

Citation: S. Terzič, “Pontryagin Classes of Generalized Symmetric Spaces”, Mat. Zametki, 69:4 (2001), 613–621; Math. Notes, 69:4 (2001), 559–566

Citation in format AMSBIB
\Bibitem{Ter01}
\by S.~Terzi{\v{c}}
\paper Pontryagin Classes of Generalized Symmetric Spaces
\jour Mat. Zametki
\yr 2001
\vol 69
\issue 4
\pages 613--621
\mathnet{http://mi.mathnet.ru/mz527}
\crossref{https://doi.org/10.4213/mzm527}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1846000}
\zmath{https://zbmath.org/?q=an:1003.57033}
\transl
\jour Math. Notes
\yr 2001
\vol 69
\issue 4
\pages 559--566
\crossref{https://doi.org/10.1023/A:1010268432685}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000169324200025}


Linking options:
  • http://mi.mathnet.ru/eng/mz527
  • https://doi.org/10.4213/mzm527
  • http://mi.mathnet.ru/eng/mz/v69/i4/p613

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Terzić S., “Rational homotopy groups of generalised symmetric spaces”, Math. Z., 243:3 (2003), 491–523  crossref  mathscinet  zmath  isi  scopus  scopus
    2. Calvaruso G., “Symplectic, Complex and Kahler Structures on Four-Dimensional Generalized Symmetric Spaces”, Differ. Geom. Appl., 29:6 (2011), 758–769  crossref  mathscinet  zmath  isi  elib  scopus  scopus
    3. Bochenski M., Tralle A., “Generalized Symplectic Symmetric Spaces”, Geod. Dedic., 171:1 (2014), 329–343  crossref  mathscinet  zmath  isi  scopus  scopus
    4. De Leo B., “Homogeneous Pseudo-Riemannian Structures of Class $\mathscr T^2$ on Low-Dimensional Generalized Symmetric Spaces”, Balk. J. Geom. Appl., 19:2 (2014), 73–85  mathscinet  zmath  isi
    5. Calvaruso G., Rosado E., “Ricci solitons on low-dimensional generalized symmetric spaces”, J. Geom. Phys., 112 (2017), 106–117  crossref  mathscinet  zmath  isi  scopus
  • Математические заметки Mathematical Notes
    Number of views:
    This page:185
    Full text:52
    References:34
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018